| Model Number |
SN-669 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/22/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a laparotomy procedure, the packet was opened and the needle detached from the thread.Another suture was used to complete the procedure.The event occurred during the procedure but the device was not used on the patient.There was no patient injury.